# SDR REXA2014052300523

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 14,398 hours, 9,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR TRACK LIGHT STRIPS, 2 MISSING AT OVERWING EMERGENCY EXIT, RT SIDE.  INSTALLED NEW PHOTO LUMINESCENT LIGHT STRIPS AT RT OVERWING EMERGENCY EXIT IAW AMM 25-60-03.  PN OFF & ON PL98-910LH00 & PL88-900LH00.
